# SDR USAASB03056

- Difficulty date: April 28, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE FOUND THE SEAT MOUNTED EMERGENCY LIGHTS, AT SEAT ROWS 17 THROUGH 22, INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE SPLICE IN SEAT ROW 20, LEFT SIDE.  OPERATIONAL CHECK NORMAL.  (M)
